# SDR QXEA0200995

- Difficulty date: July 12, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 9,981 hours, 14,038 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT WING TOP TRAILING EDGE SUPPORT STRUCTURE HAS CHAFE DAMAGE FROM CONTACTING FLAP WHILE IN UP POSITION, AT YW174.  REPAIRED IAW DHC-8 SRM 51-40-11 AND RD 8-57-1549, PAGE 3, STEPS 1, 3, AND 4.
